# SDR UALA2012011600342

- Difficulty date: January 15, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 62,638 hours, 8,881 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, NR 1 GAP STRIP WORN.  REMOVED WORN GAP STRIP, DRILLED NEW STRIP TO NOMINAL SIZE.  HOLES ON CASTING ARE OVERSIZED NEED PIN BACB30MC6A3 (PCN 754-8021) AOG# B1807.  INSTALLED NEW GAP STRIP WITH OVERSIZED HI-LOKS.  OVERSIZE FASTENERS OKAY REF BOEING PSDS BAC B30FM.
